# SDR IPXA13577792

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N3002127A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE UPPER SKIN HAS DENT WITH DELAMINATION.  REPAIRED IAW EO B757-5750-50374-A.
